Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Have pain on leg. Thighs feel bruised. Am bit overweight. Recommendations?

I ve been having a weird pain radiating from mid calf down to my ankle for about 2 weeks now. It feels kind of tickly.. And recently for the past two days, any time I put pants on or even touch both of my outer thighs, they feel bruised, yet there is no bruise there. I m 19 years old, a bit overweight , but I have recently got back into going to the gym.. Please help me understand what this is!Thank You!
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hello there!
Thank you for asking. Age of 19 is too old to be be of some serious trouble. All this is explained by your recent checking in to Gym activities. Also your weight excess is putting extra burden on your thigh muscles to support.
So its just a muscle strain / pull / fatigue due to lactic acid accumulation due to excessive excercise in to gym. Your body is accomodating to the new transitions. Keep doing the excercises. Use some skeletal muscle relaxants like tizanidine and some acetaminophen etc and you will be fine in less than a week. No thing to worry about

S khan
Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor